# SDR MWEA011078

- Difficulty date: July 30, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- Aircraft time: 64,406 hours, 38,572 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Rib
- Part number: SS0957000315
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #3 SLAT DRIVER OUTBOARD FITTING HAS A SMALL 1/8" CRACK ACROSS THE SIDE TO SIDE GUIDE ROLLER LOBE.  --  REMOVED CRACKED RIB, LOCATED BOTH INBOARD AND OUTBOARD FITTING, INSTALLED RIB.
